# SDR SWAA114875

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 51,828 hours, 42,219 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 16Y CHECK, FOUND SHEAR TIE CORRODED AT BS 98.56, BETWEEN STR 27R TO STR 27L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
